# SDR USAA951136

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Part time: 30,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'FULL C' CHECK, VISUAL INSPECTION FOUND PREVIOUSLY INSTALLED REPAIR, FORWARD CARGO DOOR SKIN, DAMAGED.  ONE DOUBLER PREVIOSULY INSTALLED, 8 INCHES BY 11 INCHES.  REPAIRED PER SRM 52-30-01.  (X)
